Transmission of Cholera Disease with Laplacian and Triangular Parameters

Merdan M., BEKİRYAZICI Z., KESEMEN T., Khaniyev T.

Iranian Journal of Mathematical Sciences and Informatics, vol.17, no.2, pp.289-305, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.52547/ijmsi.17.2.289
  • Journal Name: Iranian Journal of Mathematical Sciences and Informatics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.289-305
  • Keywords: Random differential equation, Simulation, Cholera, Laplace distribution, Triangular distribution, STABILITY, DYNAMICS, MODELS
  • Karadeniz Technical University Affiliated: No


© 2022 Academic Center for Education, Culture and Research TMU.A mathematical model has been introduced for the transmission dynamics of cholera disease by GQ Sun et al. recently. In this study, we add Laplacian and Triangular random effects to this model and analyze the variation of results for both cases. The expectations and co-efficients of variation are compared for the random models and the results are used to comment on the differences and similarities between the effects of these probability distributions. The randomness of the model itself is also investigated through comparison of the random and deterministic outcomes.